# SDR UALA2011081504312

- Difficulty date: August 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 62,029 hours, 11,074 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rub Strip
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE RUB STRIP MISSING AREA APPEARS LARGER THAN 2 X 1 INCHES.  MEASURES 2.5 X 5 INCHES DAMAGE IN INNER LAYER.  DAMAGE LESS THEN 3" IN DIA NEEDS TO BE REPAIRED WITHIN 500T OR 200C PER MM.  THE DAMAGED AREA WAS INSPECTED PER CAPTAIN'S REQUEST THE DAMAGE IS OLD EPOXY MISSING FROM A PREVIOUS REPAIR.  THE CAPTAIN WOULD LIKE THE ITEM INSPECTED BEFORE EACH DEPARTURE. :PLEASE TAKE RVI PICTURES AT NEXT MAINTENANCE OPPORTUNITY AND UPLOAD TO SAMC RVI SITE. UPLOADED PICS AND CONTACTED EMC FOR REVIEW.  MM 72-33-01 TABL. ACP REPAIR PER MM.
